# SDR COMA9610051

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120212
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Box Control
- Part number: 12038594001
- Condition: Defective
- Location: Landing Gear
- Part time: 10,624 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR SELECTED VP, NO RETRACTION.  CYCLED SELECTOR 3 TIMES BEFORE LANDING GEAR RETRACTED.  REPLACED THE LANDING GEAR CONTROL BOX.
